# SDR C2XA04TY125

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 5,052 hours, 1,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED INSPECTION THE OVERHEAD EMERGENCY LIGHT ASSEMBLE AT AISLE 9 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB IAW EMB MM 33-50-08, THE OPERATIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
